# SDR V0XD20211007001

- Difficulty date: October 7, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 18,862 hours, 14,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS 319.00 FRAME CORROSION. CORRECTIVE ACTION: REMOVED CORRODED FRAME AND REPLACED WITH NEW FRAME FS319.00 FROM STR26L TO STR26R IAW BOMBARDIER REO 670-53-21-799 REV.A DATE 2016-11-27. ACCOMPLISHED ON AVMAX W/O:80955 W/C: 1140
